# SDR GTIA2019111134771

- Difficulty date: November 9, 2019
- Submitted: November 11, 2019
- Operation: Air carrier
- Aircraft: N602NK
- Make and model: Airbus A320-232
- Aircraft serial: 4264
- Aircraft time: 36,836 hours, 16,945 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 1
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUME EVENT. -APPLIED TSM 05-50-00-810-831-A , AND FOUND THE CAUSE OF THE CABIN ODOR TO BE PACK #1 . PERFORMED PACK BURN OUT OF PACK #2 IAW AMM 21-00-00. A/C OK FOR CONTINUED OPERATION.
